MathSciNet Relay Station
MathSciNet bibliographic data
MR1057586 (91f:20067) 20M10
Mushtaq, Q.; Iqbal, Q. Decomposition of a locally associative LA-semigroup. Semigroup Forum 41 (1990), no. 2, 155–164.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement